Pacific Journal of Mathematics

A generalization of power-associativity.

J. Marshall Osborn

Article information

Source
Pacific J. Math., Volume 14, Number 4 (1964), 1367-1379.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033810

Mathematical Reviews number (MathSciNet)
MR0174603

Zentralblatt MATH identifier
0204.03803

Subjects
Primary: 17.20

Citation

Osborn, J. Marshall. A generalization of power-associativity. Pacific J. Math. 14 (1964), no. 4, 1367--1379. https://projecteuclid.org/euclid.pjm/1103033810


Export citation

References

  • [1] A. A. Albert, A theory of power-associative commutativealgebras, Trans. Amer. Math. Soc, 69 (1950), 503-527.
  • [2] N. Losey, Simplecommutativenon-associative algebras satisfyinga polynomial identity of degree five, Ph.D. thesis, University of Wisconsin, 1963.
  • [3] J. M. Osborn, Identities on non-associative algebras, to appear in Can. J. Math.
  • [4] J. M. Osborn, An identity of degree four, submitted to Proc. Amer. Math.Soc.